# SDR AALA201907269021

- Difficulty date: July 26, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 97,100 hours, 15,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHIMS BETWEEN FUSELAGE SKIN AND STRINGER AT BS 1219 AND S37L. REPLACED SHIMS PER SRM 51-10-02-0G.
